Simple Expression of Ergodic Capacity for Rician Fading Channel

Il-Suek KOH  Taewon HWANG  

Publication
IEICE TRANSACTIONS on Communications   Vol.E93-B   No.6   pp.1594-1596
Publication Date: 2010/06/01
Online ISSN: 1745-1345
DOI: 10.1587/transcom.E93.B.1594
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Fundamental Theories for Communications
Keyword: 
ricean channel,  ergodic channel capacity,  

Full Text: PDF(1.7MB)>>
Buy this Article




Summary: 
In this letter, a new exact expression of the ergodic channel capacity for a Rician fading channel is provided that is written in terms of exponential integral and incomplete gamma function. Also, a good approximation of the Rician fading channel capacity is derived from the exact expression and its accuracy is numerically verified.